# SDR A6WA201040532

- Difficulty date: July 15, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 18,119 hours, 17,862 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 365000183
- Part serial: 44335D1
- Condition: Discharged
- Location: Cargo Bay
- Part time: 14,267 hours, 13,307 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CARGO BOTTLE LOW CAUTION MSG ON TAXI OUT, C/W`D QRH SMELLED ODOR IN COCKPIT, PERFORMED EMERGENCY EVACUATION ONTO RAMP.  R & R LT CARGO BOTTLE IAW AMM 26-25-04.  OPS CK GOOD.  NO LKS NOTED AT THIS TIME.
